# SDR AALA980471

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN AT STATION 1060 AT STRINGER 30 CORRODED THROUGH APPROX DAMAGE AREA IS 1 INCH BY 1 INCH.  REMOVED CORRODED SKIN AND INSTALLED REPAIR PER SRM 53-30-3.  (M)
